MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Lot Number 0022387874
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported thrombus occurred.A left atrial appendage (laa) closure procedure was being performed.Heparin was given during the procedure.The patient's activated clotting time (act) was 144sec, so more heparin was given.When the non-bsc pigtail catheter was removed from the watchman truseal, it was noted that the whole access system was filled with thrombus.They aspirated and gave more heparin which removed all of the thrombus.The procedure was continued and completed with a successful implant of a 24mm watchman closure device.The patient woke up moving all extremities and with no symptoms of stroke.There were no further complications.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8130580
Report Number2134265-2018-63395
Device Sequence Number296104
Product Code DQY
UDI-Device Identifier08714729965701
UDI-Public08714729965701
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
SIMILAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Lot Number0022387874
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/04/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;